# SDR QXEA200702019

- Difficulty date: December 22, 2007
- Submitted: December 24, 2007
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 15,625 hours, 11,101 cycles
- Engine: Ge CF348C1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Brake Overheat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 2553. EXPERIENCED ON CLIMB, A BRAKE OVERHEAT WARNING MESSAGE. NR 4 BRAKE INDICATED 20. AFTER 1 MINUTE THE INDICATION WENT TO GREEN. BTMS RESET. MAINTENANCE COMPLIED WITH SL 32-033. NO DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE. NO PARTS REPLACED.
